Diffraction of limit periodic point sets

Baake M, Grimm U (2011)
Philosophical Magazine 91(19-21): 2661-2670.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Baake, MichaelUniBi; Grimm, Uwe
Abstract / Bemerkung
Limit periodic point sets are aperiodic structures with pure point diffraction supported on a countably, but not finitely generated Fourier module that is based on a lattice and certain integer multiples of it. Examples are cut and project sets with p-adic internal spaces. We illustrate this by explicit results for the diffraction measures of two examples with 2-adic internal spaces. The first and well-known example is the period doubling sequence in one dimension, which is based on the period doubling substitution rule. The second example is a weighted planar point set that is derived from the classic chair tiling in the plane. It can be described as a fixed point of a block substitution rule.
Stichworte
pure point measures; integer inflation factors; substitution systems; limit periodicity; diffraction; autocorrelation
Erscheinungsjahr
2011
Zeitschriftentitel
Philosophical Magazine
Band
91
Ausgabe
19-21
Seite(n)
2661-2670
ISSN
1478-6435
Page URI
https://pub.uni-bielefeld.de/record/2289713

Zitieren

Baake M, Grimm U. Diffraction of limit periodic point sets. Philosophical Magazine. 2011;91(19-21):2661-2670.
Baake, M., & Grimm, U. (2011). Diffraction of limit periodic point sets. Philosophical Magazine, 91(19-21), 2661-2670. https://doi.org/10.1080/14786435.2010.508447
Baake, M., and Grimm, U. (2011). Diffraction of limit periodic point sets. Philosophical Magazine 91, 2661-2670.
Baake, M., & Grimm, U., 2011. Diffraction of limit periodic point sets. Philosophical Magazine, 91(19-21), p 2661-2670.
M. Baake and U. Grimm, “Diffraction of limit periodic point sets”, Philosophical Magazine, vol. 91, 2011, pp. 2661-2670.
Baake, M., Grimm, U.: Diffraction of limit periodic point sets. Philosophical Magazine. 91, 2661-2670 (2011).
Baake, Michael, and Grimm, Uwe. “Diffraction of limit periodic point sets”. Philosophical Magazine 91.19-21 (2011): 2661-2670.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar